Chunikhin's existence theorem for subgroups of a finite group

C. D H Cooper

    Research output: Contribution to journalArticleResearchpeer-review

    Abstract

    We give a simplified proof of a general theorem of Chunikhin on existence of subgroups of a finite group. The proof avoids the technical device of “indexials” which Chunikhin set up for this purpose.

    LanguageEnglish
    Pages397-406
    Number of pages10
    JournalBulletin of the Australian Mathematical Society
    Volume4
    Issue number3
    DOIs
    Publication statusPublished - 1971

    Fingerprint

    Existence Theorem
    Finite Group
    Subgroup
    Theorem

    Cite this

    @article{d3aa8407ac40498f93c040510a273835,
    title = "Chunikhin's existence theorem for subgroups of a finite group",
    abstract = "We give a simplified proof of a general theorem of Chunikhin on existence of subgroups of a finite group. The proof avoids the technical device of “indexials” which Chunikhin set up for this purpose.",
    author = "Cooper, {C. D H}",
    year = "1971",
    doi = "10.1017/S0004972700046748",
    language = "English",
    volume = "4",
    pages = "397--406",
    journal = "Bulletin of the Australian Mathematical Society",
    issn = "0004-9727",
    publisher = "Cambridge University Press",
    number = "3",

    }

    Chunikhin's existence theorem for subgroups of a finite group. / Cooper, C. D H.

    In: Bulletin of the Australian Mathematical Society, Vol. 4, No. 3, 1971, p. 397-406.

    Research output: Contribution to journalArticleResearchpeer-review

    TY - JOUR

    T1 - Chunikhin's existence theorem for subgroups of a finite group

    AU - Cooper, C. D H

    PY - 1971

    Y1 - 1971

    N2 - We give a simplified proof of a general theorem of Chunikhin on existence of subgroups of a finite group. The proof avoids the technical device of “indexials” which Chunikhin set up for this purpose.

    AB - We give a simplified proof of a general theorem of Chunikhin on existence of subgroups of a finite group. The proof avoids the technical device of “indexials” which Chunikhin set up for this purpose.

    UR - http://www.scopus.com/inward/record.url?scp=84959583780&partnerID=8YFLogxK

    U2 - 10.1017/S0004972700046748

    DO - 10.1017/S0004972700046748

    M3 - Article

    VL - 4

    SP - 397

    EP - 406

    JO - Bulletin of the Australian Mathematical Society

    T2 - Bulletin of the Australian Mathematical Society

    JF - Bulletin of the Australian Mathematical Society

    SN - 0004-9727

    IS - 3

    ER -